# SDR SWAA2022072820769

- Difficulty date: June 20, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FWD FLOORBEAM AT BS 328 RBL 47; RBL 48. / [01] REMOVED CORROSION ON UPPER FLANGE FLOOR BEAM BS 328 RBL 47 L=3.0 W= 1.0 D= .055 MATERIAL ORIGINAL .125' MATERIAL REMAINING .070' FOUND TO BE OUT OF LIMITS UPPER FLANGE FLOOR BEAM PER SRM 53-10-51-1A-1 TOOL USED ID ATS2472 DATE DUE 12/2022;14] FABRICATED REPAIR PARTS -1 T-CHORD FROM MAT. BAC1505-10024 7075-T6511 LOT# 5070057-1 -2 ANGLE (2EA) FROM MAT. BAC1490-2811 7075-T6 LOT# 1486278-1 -3 ANGLE (2EA) FROM MAT BAC1490-2900 7075-T6 LOT# 1486246-1 -4 SHIMS (10EA) FROM MAT. 0.100' 7075-T6 CLAD SHEET LOT# 1424649-1 -4 SHIM (2EA) FROM MAT 0.020' 7075-T6 CLAD LOT# 1472548-1 -5 ANGLE (1EA) FROM MAT BAC 1490-2651 7075-T6 LOT# 1483887-1; LOCATED AND DRILLED ALL REPAIR PARTS AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-10-51-2R-7 REPAIR 7;[19] INSTALLED ALL REPAIR PARTS PASSENGER CABIN FLOOR BEAM AT BS 328 FROM RBL1 TO RBL 65 IAW SRM 53-10-51-2R-7 REPAIR 7;
